Navane

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking this medication if you have:
 
Also let your healthcare provider know if you:
 
You should also make sure to tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Navane Warnings and Precautions for more information on this topic, including information on who should not take this medication.)
 

Overdose

People who take too much Navane may have overdose symptoms that could include:
 
  • Twitching
  • Drowsiness
  • Dizziness
  • Muscle rigidity
  • Weakness
  • Unusual twisting of the neck
  • Shakiness (tremors)
  • Salivation
  • Difficulty swallowing
  • Low blood pressure (hypotension)
  • Problems walking
  • Coma.
     
If you happen to overdose, seek medical attention immediately.
 
(Click Navane Overdose for more information.)
 
Feed Your Adult ADHD Brain

Navane Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.